Alert archive / North Carolina / Special Weather Statements in 2014
Special Weather Statement, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this special weather statement at Aug 7, 2014, 2:32 PM EDT for Onslow County, North Carolina. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2014, 2:32 PM EDT (18:32 UTC)
- Expired
- Aug 7, 2014, 3:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Newport/Morehead City, NC
County Onslow County, NC
The radar
The Morehead City radar (KMHX), 34 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 6.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 361 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
140
WWUS82 KMHX 071832
SPSMHX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
232 PM EDT THU AUG 7 2014
NCZ095-098-071915-
CARTERET-ONSLOW-
232 PM EDT THU AUG 7 2014
...A STRONG THUNDERSTORM WILL MOVE ACROSS ONSLOW AND CARTERET
COUNTIES THROUGH 315 PM EDT...
AT 232 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BEAR CREEK...OR ABOUT 10 MILES EAST OF CAMP LEJEUNE MAIN GATE...
MOVING SOUTHEAST AT 10 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...HAMMOCKS
BEACH...HAMMOCKS BEACH STATE PARK...SWANSBORO...CEDAR POINT.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3461 7737 3463 7737 3465 7735 3477 7720
3473 7709 3474 7709 3473 7709 3468 7697
3468 7693 3462 7717 3454 7730
TIME...MOT...LOC 1832Z 306DEG 9KT 3464 7719
$$
26What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at Aug 7, 12:50 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Aug 7, 12:50 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1250 PM EDT THU AUG 7 2014 .SYNOPSIS... A COLD FRONT WILL CONTINUE TO SINK SLOWLY THROUGH THE SOUTHERN FORECAST AREA THIS AFTERNOON...BECOMING STATIONARY TO THE SOUTH TONIGHT. LOW PRESSURE WILL MOVE ALONG THE FRONT SATURDAY AND SUNDAY. && .NEAR TERM /TODAY/... AS OF 1245 PM THU... NO SIGNIFICANT CHANGES MADE TO THE FORECAST...ONLY MINOR TWEAKS TO REFLECT CURRENT CONDITIONS AND TRENDS. LATEST SFC ANALYSIS SHOWS FRONTAL BOUNDARY OVER THE SOUTHERN COASTAL ZONES. ISOLATED SHOWERS CONTINUE TO DEVELOP EARLY THIS AFTERNOON ACROSS THE SOUTHERN HALF OF THE FORECAST AREA...WHICH CORRESPONDS TO AREA OF BETTER CONVERGENCE AND INCREASED INSTABILITY/SHEAR. WILL CONTINUE HIGHER CHANCE POPS ACROSS THE SOUTHERN TIER BASED ON AFOREMENTIONED DETAILS AND HIGH RES MODELS KEYING ON SOUTHERN AREAS AS WELL. MAIN THREAT WILL CONVECTION WILL BE BRIEF HEAVY RAINFALL WITH ACTIVITY GIVEN PWAT VALUES NEAR 1.8 INCHES...WHICH COULD RESULT IN MINOR FLOODING FOR AREAS GIVEN ALREADY SATURATED GROUND. TEMPERATURES IN THE LOW/UPPER 80S THROUGHOUT. && .SHORT TERM /TONIGHT/... AS OF 230 AM THU...THE FRONT WILL CONTINUE TO MOVE SLOWLY SOUTH TONIGHT. CONVECTION WILL SLOWLY DECREASE IN COVERAGE THROUGH THE EARLY EVENING WITH DRY THROUGHOUT BY LATE EVENING. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... AS OF 300 AM THURSDAY...THE AMPLIFIED WESTERN UPPER RIDGE/EASTERN TROUGH WILL CONTINUE THROUGH THIS PERIOD RESULTING IN UNSETTLED CONDITIONS AND HIGH TEMPERATURES RUNNING MOSTLY BELOW NORMAL DUE TO CLOUDS/PRECIPITATION AND A LOWER THAN NORMAL HEIGHT PATTERN. DRY WEATHER IS EXPECTED FRIDAY AS A WEAK AREA OF HIGH PRESSURE BUILDS OVER THE REGION. LOW LEVEL IN SITU DAMMING PATTERN SETS UP FOR FRIDAY NIGHT AND SATURDAY AS LOW LEVEL WARM ADVECTION LEADS TO LIFT. THIS WILL RESULT IN SHOWERS/POSSIBLE THUNDERSTORMS DEVELOPING FRIDAY NIGHT AND CONTINUING SATURDAY ESPECIALLY IN AREAS WEST OF HIGHWAY 17. SATURDAY NIGHT INTO SUNDAY A WAVE IS FORECAST TO DEVELOP ALONG THE STATIONARY FRONT AND MOVE NORTHEAST INTO EASTERN NC BY SUNDAY EVENING. THIS SHOULD ENHANCE THE PRECIPITATION ACROSS THE AREA WITH SIGNIFICANT AMOUNTS POSSIBLE DUE TO A PLUME OF TROPICAL MOISTURE WITH PW VALUES WELL IN EXCESS OF 2" COMBINED WITH WARM ADVECTION...LOW LEVEL EASTERLY FLOW AND DIFLUENCE ALOFT PRODUCING STRONG LIFT OF A VERY WARM AIRMASS. THE ECMWF AND GFS MODELS PRODUCE SEVERAL INCHES OF RAIN ACROSS EASTERN NC AND SE VIRGINIA BUT THERE IS STILL UNCERTAINTY ON WHERE THE AXIS OF HEAVIEST RAINFALL WILL OCCUR AS IT WILL DEPEND ON THE TRACK OF THE SURFACE LOW. NONETHELESS WITH THE RECENT SATURATION OF SOILS DUE TO THE HEAVY RAINS OF THE PAST 2 WEEKS ANY ADDITIONAL HEAVY RAINS COULD PRODUCE FLOODING ACROSS THE AREA AND WILL INCLUDE MENTION IN THE HWO. 50% POPS SATURDAY WILL BE INCREASED TO LIKELY SATURDAY NIGHT AND SUNDAY. THE MODELS INDICATE LOW PRESSURE REMAINING OVER THE REGION THROUGH EARLY NEXT WEEK KEEPING EASTERN NC UNSETTLED WITH THE PRECIPITATION BECOMING MORE SCATTERED IN NATURE MONDAY AND TUESDAY. TEMPS WILL BE SEVERAL DEGS BELOW NORMAL FOR MOST OF THE PERIOD. HIGH TEMPS MAY NOT REACH 80 OVER THE WEEKEND WITH PRECIPITATION AIDING THE LOW LEVEL DAMMING PATTERN. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... SHORT TERM /THROUGH TONIGHT/ AS OF 1245 PM THU...THE COLD FRONT HAS MOVED THROUGH PGV/ISO...AND LINGERS NEAR OAJ/EWN EARLY THIS AFTERNOON. FRONT WILL CONTINUE TO PUSH SOUTHWARD THIS AFTERNOON WITH LIGHT WINDS BECOMING N/NE BEHIND IT. WILL CONTINUE MENTION OF CONVECTION FOR OAJ/EWN THIS AFTERNOON WITH GREATER CHANCES...BRIEF PERIOD OF SUB-VFR POSSIBLE. PATCHY FOG POSSIBLE AGAIN OVERNIGHT WITH LIGHT ONSHORE FLOW. LONG TERM /FRIDAY THROUGH MONDAY/... AS OF 300 AM THURSDAY...PREVAILING VFR EXPECTED THROUGH FRI EVENING. WDSPRD SUB-VFR PSBL SAT-SUN WITH LOW LEVEL DAMMING AND EXPECTED WIDESPREAD PRECIPITATION. CONDITIONS GRADUALLY IMPROVING ON MONDAY BUT WITH SCATTERED PRECIPITATION STILL EXPECTED THERE WILL BE THE POTENTIAL FOR AT LEAST BRIEF PERIODS OF SUB VFR CONDITIONS. && .MARINE... SHORT TERM /THROUGH TONIGHT/ AS OF 1245 PM THU... THE FRONTAL BOUNDARY CONTINUES TO LINGER NEAR THE SOUTHERN WATERS EARLY THIS AFTERNOON...AND WILL CONTINUE TO SLOWLY PUSH THROUGH THE SOUTHERN WATERS OVER THE NEXT FEW HOURS. LATEST OBS SHOW N/NE FLOW BEHIND THE BOUNDARY AND S/NW FLOW AHEAD OF IT...GENERALLY 5-10KT AND SEAS 2-3FT. COULD SEE BRIEF SURGE 10KT WITH GUSTS TO 15KT FROM N TO S BEHIND THE BOUNDARY THIS AFTERNOON AND EVENING. FLOW WILL BE NORTHEAST ACROSS ALL WATERS TONIGHT AS THE FRONT MOVES SLOWLY TO THE SOUTH OF THE WATERS. LONG TERM /FRIDAY THROUGH MONDAY/... AS OF 300 AM THURSDAY...THE FORECAST FOR THE WEEKEND INTO EARLY NEXT WEEK HAS LOWER THAN NORMAL CONFIDENCE DUE TO UNCERTAINTIES REGARDING THE TRACK AND INTENSITY OF AN AREA OF LOW PRESSURE FORECAST TO MOVE INTO EASTERN NC ON SUNDAY. WHILE THE FORECAST WILL INDICATE SUB ADVISORY CONDITIONS...THERE IS A POTENTIAL FOR SMALL CRAFT ADVISORY SEAS AND WINDS FROM LATE SATURDAY INTO MONDAY ESPECIALLY OVER THE CENTRAL AND NORTHERN WATERS WHERE AT LEAST MODERATE EASTERLY FLOW WILL OCCUR. EASTERLY FLOW AROUND 10 KT FRIDAY WILL VEER TO SOUTHEAST AND INCREASE TO AT LEAST 15 KT SATURDAY. THE WINDS SUNDAY WILL DEPEND ON THE STRENGTH AND TRACK OF LOW PRESSURE MOVING INTO EASTERN NC WITH AT LEAST MODERATE EASTERLY FLOW POSSIBLE. WINDS ARE FORECAST TO BECOME NORTHEAST AROUND 15 KT MONDAY. 2 TO 4 FT SEAS WILL BE FORECAST THROUGH SATURDAY NIGHT THEN WILL INCREASE TO 3-5 FT LATE SUNDAY AND MONDAY BUT SEAS COULD BE HIGHER IF FLOW INCREASES. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...NONE. MARINE...NONE. && SYNOPSIS...HSA NEAR TERM...CQD/SC SHORT TERM...HSA LONG TERM...JBM/JME AVIATION...CQD/JME MARINE...JME/HSA/CQD/SC
Hazardous weather outlook, Aug 7, 4:03 AM EDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 403 AM EDT THU AUG 7 2014 NCZ029-044>047-079>081-090>094-098-080815- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW- 403 AM EDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LOW PRESSURE IS FORECAST TO TRACK EAST ALONG A FRONT STALLED SOUTH OF THE AREA SATURDAY AND SUNDAY AND BRING WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY WITH TORRENTIAL DOWNPOURS TO EASTERN NORTH CAROLINA. THE HEAVIEST RAINS ARE EXPECTED TO OCCUR SATURDAY NIGHT AND SUNDAY WITH SEVERAL INCHES OF RAINFALL POSSIBLE BY SUNDAY EVENING. SINCE SOILS ARE SATURATED FROM PREVIOUS HEAVY RAINS THE PAST 2 WEEKS...ANY ADDITIONAL SIGNIFICANT RAINFALL WILL LEAD TO FLOODING OF LOW LYING...POOR DRAINAGE AND URBAN LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-103-104-080815- CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- 403 AM EDT THU AUG 7 2014 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LOW PRESSURE IS FORECAST TO TRACK EAST ALONG A FRONT STALLED SOUTH OF THE AREA SATURDAY AND SUNDAY AND BRING WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY WITH TORRENTIAL DOWNPOURS TO EASTERN NORTH CAROLINA. THE HEAVIEST RAINS ARE EXPECTED TO OCCUR SATURDAY NIGHT AND SUNDAY WITH SEVERAL INCHES OF RAINFALL POSSIBLE BY SUNDAY EVENING. SINCE SOILS ARE SATURATED FROM PREVIOUS HEAVY RAINS THE PAST 2 WEEKS...ANY ADDITIONAL SIGNIFICANT RAINFALL WILL LEAD TO FLOODING OF LOW LYING...POOR DRAINAGE AND URBAN LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 7, 1:29 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
129 PM EDT THU AUG 7 2014
NCZ093-095-071830-
CARTERET-CRAVEN-
129 PM EDT THU AUG 7 2014
...STRONG THUNDERSTORMS WILL MOVE ACROSS CARTERET AND CRAVEN COUNTIES
THROUGH 230 PM EDT...
AT 127 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF PINEY
ISLAND TO NORTH HARLOWE...OR ALONG A LINE EXTENDING FROM 12 MILES
WEST OF CEDAR ISLAND TO 5 MILES SOUTHEAST OF HAVELOCK...MOVING EAST
AT 20 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...HARLOWE...PINEY
ISLAND...NORTH RIVER...CEDAR ISLAND...BETTIE...LOLA.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3470 7649 3487 7631 3485 7640 3471 7652
3477 7660 3475 7661 3485 7691 3501 7665
3498 7659 3501 7650 3508 7647 3508 7641
3495 7645 3499 7639 3498 7634 3504 7636
3499 7623 3502 7610 3469 7647
TIME...MOT...LOC 1727Z 288DEG 18KT 3505 7651 3487 7679
10Special weather statement, Aug 7, 1:50 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
150 PM EDT THU AUG 7 2014
NCZ092-095-098-071830-
CARTERET-JONES-ONSLOW-
150 PM EDT THU AUG 7 2014
...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL MOVE ACROSS
ONSLOW...CARTERET AND JONES COUNTIES THROUGH 230 PM EDT...
AT 150 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PINEY GREEN...MOVING EAST AT 10 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM
INCLUDE...HUBERT...SILVERDALE...SWANSBORO.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3464 7735 3465 7735 3467 7737 3465 7737
3468 7746 3487 7736 3474 7695 3469 7697
3469 7698 3468 7697 3466 7698 3464 7711
3459 7723
TIME...MOT...LOC 1750Z 288DEG 9KT 3476 7729Special weather statement, Aug 7, 2:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
232 PM EDT THU AUG 7 2014
NCZ095-098-071915-
CARTERET-ONSLOW-
232 PM EDT THU AUG 7 2014
...A STRONG THUNDERSTORM WILL MOVE ACROSS ONSLOW AND CARTERET
COUNTIES THROUGH 315 PM EDT...
AT 232 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BEAR CREEK...OR ABOUT 10 MILES EAST OF CAMP LEJEUNE MAIN GATE...
MOVING SOUTHEAST AT 10 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...HAMMOCKS
BEACH...HAMMOCKS BEACH STATE PARK...SWANSBORO...CEDAR POINT.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3461 7737 3463 7737 3465 7735 3477 7720
3473 7709 3474 7709 3473 7709 3468 7697
3468 7693 3462 7717 3454 7730
TIME...MOT...LOC 1832Z 306DEG 9KT 3464 7719
26The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 1:29 PM EDT | Special Weather Statement | MHX | Carteret | 61 min |
| Aug 7, 1:46 PM EDT | Areal Flood Advisory | MHX | Carteret, Craven | 89 min |
| Aug 7, 1:50 PM EDT | Special Weather Statement | MHX | Onslow | 40 min |
| Aug 7, 2:35 PM EDT | Special Weather Statement | MHX | Carteret | 40 min |
| Aug 7, 2:40 PM EDT | Special Weather Statement | MHX | Hyde | 65 min |
| Aug 7, 3:21 PM EDT | Special Weather Statement | MHX | Craven | 39 min |
| Aug 7, 4:02 PM EDT | Special Weather Statement | MHX | Carteret | 43 min |
| Aug 7, 4:50 PM EDT | Special Weather Statement | MHX | Onslow | 55 min |
| Aug 7, 4:53 PM EDT | Special Weather Statement | MHX | Pamlico | 52 min |
| Aug 7, 5:51 PM EDT | Special Weather Statement | MHX | Craven | 39 min |
Nearby
Special Weather Statements in North Carolina, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.